uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A general tool for determining the asymptotic spectral distribution of Hermitian matrix-sequences
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2015 (English)In: Operators and Matrices, ISSN 1846-3886, E-ISSN 1848-9974, Vol. 9, 549-561 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 9, 549-561 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-259474ISI: 000369439800004OAI: oai:DiVA.org:uu-259474DiVA: diva2:844298
Funder
Knut and Alice Wallenberg Foundation
Available from: 2015-08-04 Created: 2015-08-04 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Article

Authority records BETA

Serra-Capizzano, Stefano

Search in DiVA

By author/editor
Serra-Capizzano, Stefano
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Operators and Matrices
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 412 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf